# SDR 29GA2017051000001

- Difficulty date: May 9, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 34,455 hours, 39 cycles
- Engine: Ge CT79B
- Engine time: 33,913 hours, 39,945 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: 785542
- Condition: Oil Consumption
- Location: Right
- Part time: 33,913 hours, 40 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB RT ENGINE OIL PRESSURE ON CWP ILLUMINATED,  OIL PRESSURE WAS AROUND 40 PSI AND DECREAED BELOW THE YELLOW DOT AND WHEN IT REACHED RED LINE CLOSE TO ZERO SHUTDOWN WAS PERFORMED.   INSPECTED RT ENGINE AND FOUND OIL LEVEL LOW.  SERVICED THE OIL SYSTEM IAW AMM 12-10-79.  PERFORMED POWER UNIT LOW OIL LEVEL CLEARING PROCEDURE AND OIL CHECK IAW AMM PROCEDURE 49 AND OIL COMSUMTION CHECK IAW AMM 72-00-00 SPECIAL PROCEDURE AND  TEST CLEARING PROCEDURE AND OIL COMSUMPTION.  OPS CHECKED NORMAL.
